# SDR DALA2018070304372

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 52,501 hours, 24,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND WEAR IN COMPOSITE MATERIAL OF ACCESS PANEL 193D. ACCESS PANEL WAS REPAIRED PER SRM 51-70-05-2R-6 PAR 4 STEP E F AND G AND SRM 51-70-05-2R-0.
